# SDR 2002UALA00717

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE SKIN AT FORWARD CARGO DOOR LOWER AFT CUTOUT CORNER HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER AND STRAP REPAIR.
